# SDR VNAA0703007

- Difficulty date: March 10, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 6,867 hours, 7,004 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2434
- Condition: Failed
- Location: Rt Te Flap
- Part time: 6,867 hours, 7,004 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A FLAPS FAIL CAS MESSAGE ON DESCENT.  CREW LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BRAKE AND POSITION SENSOR UNIT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
